MAUDE Adverse Event Report: GALT MEDICAL CORP. GUIDEWIRE

GALT MEDICAL CORP. GUIDEWIRE
Lot Number S23194505
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
I was placing a picc [peripherally inserted central catheter] line, and i had gained access and used my guidewire to maintain access in the vein.After i introduced the vein, i removed my guidewire, and i noticed that the wire was not intact at the end.I was able to see that the wire was bunched but the tip was still holding.When i placed the line, it was completely smooth with no threading issues to note.The line threaded without issues, and i informed the np [nurse practitioner] and nothing was noted on the chest x-ray.The line was placed without issues, and i saved the wire and the packaging of the wire but not the introducer.

Brand Name
GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer (Section G)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer Contact
david derrick
2220 merritt dr
garland, TX 75041
2147781306
MDR Report Key22092144
Report Number1649395-2025-00004
Device Sequence Number7866666
Product Code DQX
UDI-Device Identifier00841268100862
UDI-Public00841268100862
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K982559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberS23194505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 MO
Patient SexFemale